# SDR AALA20100920SFO01

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 3,815 hours, 1,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 4089797
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR ESCAPE EXIT ILLUMINATOR BROKEN.  REMOVED AND REPLACED RIGHT NUMBER 2 DOOR ILLUMINATOR.  OPS CHECKS GOOD.
